# SDR FDEA200911184015

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 79,079 hours, 13,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER SIDEWALL AT LT STA 1661, 15L FOUND DENTED.  REPAIRED IAW SRM 53-00-07 FIG. 201, REPAIR 2   REV 42.  REPETITIVE INSP REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSP AT 9,500 CYCLES TO BE CARRIED OUT IAW SRM 53-00-07 FIG. 201 REPAIR 2, REV 42.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
